MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. REVERE; 5.5MM REVERE PEDICLE SCREW, 40MM

GLOBUS MEDICAL, INC. REVERE; 5.5MM REVERE PEDICLE SCREW, 40MM
Model Number 124.454
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation.There were two images provided showing the main body attached to the rod and the screw shank disassembled from the main body.One clamp was disassembled from the main body and the second half of the clamp remained in the main body.From the provided images, the screw head appears to have some damage from excessive force, causing the disassembly to occur, but this cannot be confirmed.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision was performed to remove and replace a revere screw head that had separated from the shank 5 days post operatively.This event occurred in austria.

Brand Name
REVERE
Common Device Name
5.5MM REVERE PEDICLE SCREW, 40MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key20079270
Report Number3004142400-2024-00190
Device Sequence Number15353067
Product Code MNH
UDI-Device Identifier00849044001167
UDI-Public00849044001167
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K061202
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number124.454
Device Lot NumberBAB8CFWV
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2024
Initial Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale